mental-health-icon
Maniac depriceve physico
He has mood swing, Throws big names, high energy, high sex drive, starts many stuff but does not compleet, sleeps very less, spends a lot, no accountability, thinks he is a rein carnation some saint, not willing to take medicine, highly manipulative and inteligent.
32 Views v

Answers (5)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Antara Gupta
Neuropsychiatrist 13 yrs exp Aligarh

Free 3 day follow up

Chat Now

₹600 for 24 hrs

Its a manic episode. Visit a psychiatrist asap. Don't argue will him. Reduce stimulation to minimum.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Kancharla Suresh Reddy
Neuropsychiatrist 6 yrs exp Hyderabad

Free 3 day follow up

Chat Now

₹600 for 24 hrs

Hello.. depending on history may be he suffering from mania/bipolar disorder. Based on severity he needs admission and treatment. consult psychiatrist immediately.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Consult nearest psychiatrist as he require detailed counseling session and you may require medications to solve his problems as many things can't be discussed in forum like this...With that advice him to fallow relaxation techniques like yoga, meditation,avoid alcohol, smoking, coffee, tea...have good sleep and develop healthy food habits..good luck.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Ms. Tishya Mahindru Shahani
Psychologist 6 yrs exp Vadodara
he seems to be in difficulty, please take him to a psychiatrist and start medicines, also do visit a psychologist and seek therapy.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rashmi Patil
Psychiatrist 7 yrs exp Pune
Get him hospitalised as early as possible. If he is not taking medications he needs injectables. Dont wait for online consultation take him to a psychiatrist. He may harm himself or others
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO